# SDR DALA2025050603508

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 81,230 hours, 33,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7046310) ON SVC, EMER AISLE PATH LIGHTS SEAT ROWS 1-4 INOP. INSP FOUND ROW4 BROKEN WIRE SHORT TO GND AT SEAT FOOR. REPAIRED WIRE PER B737 SWPM 20. FOUND FUSE F1 IN ESPU (M1674) OPEN, REPLACED F1 FUSE REF CMM 24-35-01 FIG2 ITEM 125 AND B737 WDM 33-51-21. OPS CHECKED GOOD.
